# SDR CA090615011

- Difficulty date: June 13, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 44,981 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Module
- Part number: 6508977
- Condition: Burned Out
- Location: Prop Sync
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SEVEN MINUTES FROM AIRPORT, CREW NOTICED SMOKE COMING FROM ELECTRICAL BAY.  WITH NO SYSTEMS FAILED, THE CREW RETURNED TO DEPARTURE WITH NO INCIDENTS.  MX FOUND NR 1 PROP PHASE SYNC MODULE HAD BURNED OUT. ALL ACFT WIRES WERE CHECKED OUT TO BE OK, THE SYS WAS DEACTIVATED IAW THE MEL AND RETURED TO SERVICE UNTIL PARTS ARE INSTALLED.
